Understanding and Managing Immune-Related Adverse Events Associated With Checkpoint Inhibition
Treatment with checkpoint inhibitors is associated with a unique spectrum of side effects.
Immune-related adverse events (irAEs) are toxicities associated with immunotherapies believed to be caused by nonspecific activation of the immune system. Unlike the side effects of chemotherapy, irAEs are unpredictable and can occur at any time, even months to years after completion of treatment.
Patient education and multidisciplinary coordination are critical to ensure early identification and optimal management of irAEs in patients with gynecologic cancers.
Explore the module further to learn more about the management of irAEs in patients with gynecologic cancers—or download the module for later review offline.
To learn more about the role of immunotherapies in the landscape of gynecologic cancer management, see the Immunotherapy in Gynecologic Cancers: A Focus on Checkpoint Inhibition module.